RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2018, Volume 39, Number 5, Pages 609–622 (Mi ljm179)  

On Asymptotics of the Sharp Constants of the Markov–Bernshtein Inequalities for the Sobolev Spaces

A. I. Aptekareva, A. Drauxb, D. N. Tulyakova

a Keldysh Institute of Applied Mathematics of Russian Academy of Science, Miusskaya pl. 4, Moscow, 125047 Russia
b Normandie Université, INSA Rouen, LMI, Avenue del'Université BP 8, 76801 Saint-Étienne-du-Rouvray, Cedex, France

DOI: https://doi.org/10.1134/S1995080218050025


Bibliographic databases:

Received: 14.10.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020